# SDR SWAA086136

- Difficulty date: November 11, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 17,651 hours, 10,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EGRESS LIGHT COVER MISSING AT ROW 19.  INSTALLED LIGHT COVER PER MM.
